# SDR UIEA2019102985806

- Difficulty date: October 28, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 100,182 hours, 20,901 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Underserviced
- Location: Left Generator
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

"L GEN DRIVE" EICAS MESSAGE APPEARED MOMENTARILY AFTER LEFT ENG STARTED. ( SERVICED IDG AS REQUIRED IAW AMM 12-13-03. CHECKED EICAS FOR MESSAGES, NO MESSAGES ON RECALL. AIRCRAFT OK FOR FURTHER SERVICE.  )
